Alert archive / South Dakota / Tornado Warnings in 2010
Tornado Warning 6, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at May 22, 2010, 6:23 PM CDT for 4 counties in South Dakota. It was in force for 52 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2010, 6:23 PM CDT (23:23 UTC)
- Expired
- May 22, 2010, 7:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
Counties Campbell County, SD, Edmunds County, SD, McPherson County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 99 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 6:30 PM CDT | TORNADO 2 | 5 Nw Bowdle, SD | LARGE TORNADO ON GROUND. POWERLINE DAMAGE ON HIGHWAY 47 1.5 MILES SOUTH OF HIGHWAY 12. ROAD IMPASSIBLE. |
| May 22, 6:30 PM CDT | TORNADO | 5 Nw Bowdle, SD | LARGE TORNADO ON GROUND. POWERLINE DAMAGE ON HIGHWAY 47 1.5 MILES SOUTH OF HIGHWAY 12. ROAD IMPASSIBLE. |
| May 22, 6:35 PM CDT | TORNADO | 3 W Hosmer, SD | TRAINED SPOTTER REPORTS LARGE WEDGE TORNADO ON THE GROUND |
| May 22, 6:40 PM CDT | TORNADO | 4 Sw Hosmer, SD | SPOTTER WAS LOCATED 4 SOUTH AND 4 WEST OF HOSMER |
| May 22, 6:41 PM CDT | TORNADO | 2 N Bowdle, SD | LARGE WEDGE TORNADO ON GROUND CROSSING HIGHWAY 47. |
| May 22, 6:41 PM CDT | TORNADO | 3 N Bowdle, SD | LARGE WEDGE TORNADO ON GROUND CROSSING HIGHWAY 47. |
| May 22, 6:45 PM CDT | TORNADO 4 | 2 N Bowdle, SD | EDMUNDS COUNTY EMERGENCY MANGER REPORTED MAJOR TORNADO DAMAGE TO POWER LINES AND FARMS IN THE BOWDLE AREA. |
| May 22, 6:45 PM CDT | TORNADO | 1 N Bowdle, SD | EDMUNDS COUNTY EMERGENCY MANGER REPORTED MAJOR TORNADO DAMAGE TO POWER LINES AND FARMS IN THE BOWDLE AREA. |
| May 22, 7:15 PM CDT | HAIL 1 | Hosmer, SD | |
| May 22, 7:20 PM CDT | TORNADO | 6 Wnw Roscoe, SD | BRIEF TOUCHDOWN LOCATED ABOUT 6 MILES WEST/NORTHWEST OF ROSCOE REPORTED BY BROADCAST MEDIA. NO REPORTS OF DAMAGE AT THIS TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 5:10 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 11.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 463 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
403
WFUS53 KABR 222323
TORABR
SDC021-045-089-129-230015-
/O.NEW.KABR.TO.W.0006.100522T2323Z-100523T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
623 PM CDT SAT MAY 22 2010
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CAMPBELL COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
NORTHWESTERN EDMUNDS COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
SOUTHWESTERN MCPHERSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
NORTHEASTERN WALWORTH COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
* UNTIL 715 PM CDT
* AT 622 PM CDT...STORM SPOTTERS AND NATIONAL WEATHER SERVICE DOPPLER
RADAR WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO 5 MILES
WEST OF BOWDLE...OR 14 MILES EAST OF SELBY. DOPPLER RADAR SHOWED
THIS TORNADO MOVING EAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
BOWDLE AROUND 630 PM CDT...
HILLSVIEW AROUND 650 PM CDT...
HOSMER AROUND 655 PM CDT...
ROSCOE AROUND 705 PM CDT...
THIS WARNING INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 220 AND 249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4543 9930 4535 9986 4553 9998 4561 9984
4564 9981 4566 9975 4573 9953
TIME...MOT...LOC 2323Z 251DEG 25KT 4544 9975
$$
FOWLE1 follow-up statement
469
WWUS53 KABR 222345
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
645 PM CDT SAT MAY 22 2010
SDC021-129-222354-
/O.CAN.KABR.TO.W.0006.000000T0000Z-100523T0015Z/
CAMPBELL SD-WALWORTH SD-
645 PM CDT SAT MAY 22 2010
...THE TORNADO WARNING FOR NORTHEASTERN WALWORTH AND SOUTHEASTERN
CAMPBELL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED OR MOVED OUT OF THE
WARNED AREA.
LAT...LON 4543 9930 4540 9949 4537 9971 4560 9971
4561 9973 4566 9973 4567 9972 4573 9953
TIME...MOT...LOC 2344Z 246DEG 22KT 4549 9960
$$
SDC045-089-230015-
/O.CON.KABR.TO.W.0006.000000T0000Z-100523T0015Z/
MCPHERSON SD-EDMUNDS SD-
645 PM CDT SAT MAY 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN EDMUNDS AND
SOUTHWESTERN MCPHERSON COUNTIES UNTIL 715 PM CDT...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO. THIS
TORNADO WAS LOCATED NEAR BOWDLE...OR 19 MILES SOUTH OF EUREKA...
MOVING NORTHEAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
HOSMER AND HILLSVIEW AROUND 700 PM CDT...
ROSCOE AROUND 710 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR
NORTHEASTERN SOUTH DAKOTA.
&&
LAT...LON 4543 9930 4540 9949 4537 9971 4560 9971
4561 9973 4566 9973 4567 9972 4573 9953
TIME...MOT...LOC 2344Z 246DEG 22KT 4549 9960
$$
FOWLEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at May 22, 6:08 PM CDT, 15 minutes earlier.
Area forecast discussion, May 22, 6:08 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 608 PM CDT SAT MAY 22 2010 .UPDATE... TORNADO WATCH 202 HAS BEEN TOSSED OUT FOR THE MIDDLE OF THE CWA THROUGH 06Z. ALREADY HAVE SEVERE CONVECTION DEVELOPING AND AS THE EVENING WEARS ON...CURRENT THINKING IS THAT ADDITIONAL SEVERE CONVECTIVE DEVELOPMENT IS LIKELY. UPDATED TEXT/GRIDDED PRODUCTS ARE OUT. && .PREV DISCUSSION... .SHORT TERM...THROUGH TUESDAY MORNING MAIN FOCUS REMAINS ON SEVERE THUNDERSTORM POTENTIAL FOR LATER THIS AFTERNOON. ACROSS THE EAST...CONVECTIVE DEBRIS HAS LIMITED INSTABILITY UNDER +13C H7 CAP...WHILE ACROSS THE MISSOURI VALLEY...IN THE VICINITY OF AN INVERTED TROUGH...CLEAR SKIES HAS ALLOWED WARMER AIR TO MIX TEMPERATURES INTO THE UPPER 80S WITH DPTS IN THE UPPER 60S. INCOMING SHORTWAVE WILL ALLOW +12C CAP TO GRADUALLY ERODE ACROSS THE EASTERN HALF OF THE STATE AND JET STREAK IS EVIDENT IN CIRRUS STREAMING ACROSS THE WESTERN DAKOTAS. THESE FEATURES SET THE STAGE FOR FAVORABLE ENVIRONMENT FOR SEVERE WEATHER A FEW HOURS FROM NOW. HODOGRAPHS SUGGEST SUPERCELL ENVIRONMENT SO MAIN THREAT IS HAIL AS MID LEVEL WINDS ARE OUT OF THE SOUTHEAST WHICH WILL MARGINALIZE WIND THREAT. CANT RULE OUT TORNADO FORMATION IN THIS ENVIRONMENT...WITH SEVERAL WEAK BOUNDARIES VIA RADAR AND SATELLITE DATA. GUIDANCE INDICATES STORMS WILL MERGE INTO A LINE AS BOUNDARY LAYER DECOUPLES AND LOW LEVEL JET BECOMES SOURCE OF FORCING ACROSS THE EAST...PASSING OUT OF THE CWA SUNDAY AM. SURFACE HIGH WILL ALLOW FOR A BREAK SUNDAY...HOWEVER WARM FRONT LIFTING NORTHWARDS WILL PROVIDE THE FOCUS FOR MORE ACTIVITY MONDAY AM...WITH UNSTABLE CONDITIONS FOLLOWING INTO THE AFTERNOON MONDAY. .LONG TERM...TUESDAY THROUGH SATURDAY PRIMARY CHALLENGES IN THE LONG TERM ARE PRECIPITATION TRENDS...AND MAGNITUDE OF WARMING BY LATE IN THE PERIOD. TUESDAY THRU WEDNESDAY.../FORECAST CONFIDENCE - MEDIUM/ THE VARIOUS OPERATIONAL AND ENSEMBLE MODEL GUIDANCE IS IN REASONABLE AGREEMENT SHOWING A STRONG UPPER LEVEL RIDGE OVER THE ERN CONUS ON TUE...WITH A SHORTWAVE ALOFT LIFTING NEWD INTO SRN CANADA. LOW LVL FLOW ON TUESDAY EXPECTED TO TRANSITION MORE W/SWLY WHICH SHOULD ADVECT DEEPER MOISTURE EAST. THUS MAINTAINED HIGHEST CHANCES OF PRECIP IN SRN AND ERN PORTIONS OF THE CWA TUE/TUE NIGHT. A BIT MORE INSTABILITY DEVELOPS ACROSS THE AREA ON WEDNESDAY...ALTHOUGH LARGE SCALE Q-G FORCING REMAINS RATHER WEAK. AGAIN...A SLIGHT CHANCE OF THUNDERSTORMS SEEMS WARRANTED ALTHOUGH MANY AREA WILL LIKELY STAY DRY. TEMPERATURES TUE/WED WILL BE ABOVE NORMAL. THURSDAY THRU SATURDAY.../FORECAST CONFIDENCE - MEDIUM-HIGH/ UPPER LEVEL RIDGE EXPECTED TO REAMPLIFY OVER THE CENTRAL CONUS ON THURSDAY IN RESPONSE TO A DEEPENING LOW OUT WEST. THIS UPPER RIDGE SHOULD THEN PERSIST OVER THE NRN PLAINS RIGHT THROUGH SATURDAY. PERSISTENT SLY LOW LEVEL FLOW WILL ADVECT WARMER LOW LEVEL TEMPS /850MB TEMPS OF +16 TO +23 C/ AND ALSO HIGHER LOW LEVEL MOISTURE /SFC DEWPOINTS IN THE 60S/. WOULDNT BE SURPRISED TO SEE A FEW DIURNALLY TSTMS...ALTHOUGH OVERALL PROBABILITIES ARE VERY LOW. TEMPERATURES BY END OF THE WEEK STILL APPEAR QUITE TOASTY. WILL FORECAST HIGHS IN THE 80S FOR NOW...BUT WOULDNT BE SURPRISED TO SEE A FEW 90S SHOWING UP BY WEEKS END. && .AVIATION... 18Z TAFS FOR THE KABR...KATY...KPIR...AND KMBG TERMINALS. SATELLITE PICS THIS AFTERNOON INDICATE RESIDUAL STRATOCUMULUS CLOUDS OVER OVER NRN AND ERN SD. EXPECTING MVFR CIGS AT KABR...KMBG...KATY TO GRADUALLY SCATTER OUT BY EARLY EVENING. STILL EXPECTING ANOTHER ROUND OF SCATTERED THUNDERSTORMS TO DEVELOP ACROSS THE AREA LATER THIS EVENING. OVERALL COVERAGE OF STORMS REMAINS UNCERTAIN...AS A CAPPING INVERSION ALOFT REMAINS IN PLACE OVER MUCH OF THE DAKOTAS. AT THIS TIME...THE MOST LIKELY LOCATION FOR THUNDERSTORM INITIATION WILL BE ACROSS CENTRAL AND NORTH-CENTRAL SD /INVOF KMBG AND KPIR/. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG GUSTY WINDS...ALONG WITH LOWER CIGS AND REDUCED VSBYS. THE THUNDERSTORMS ARE EXPECTED TO EXPAND IN COVERAGE LATER TONIGHT AS THE MOVE EASTWARD. ALL THUNDERSTORM ACTIVITY IS SHOULD BE EAST OF THE FORECAST AREA BY EARLY SUNDAY MORNING. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...DORN SHORT TERM...CONNELLY LONG TERM...FOWLE AVIATION...FOWLE WEATHER.GOV/ABERDEEN
Hazardous weather outlook, May 22, 5:28 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 528 PM CDT SAT MAY 22 2010 SDZ004>011-016>019-034>037-048-051-232230- CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-WALWORTH-EDMUNDS-DAY- POTTER-FAULK-SPINK-CLARK-SULLY-HUGHES-HYDE-HAND-LYMAN-BUFFALO- 528 PM CDT SAT MAY 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING. TORNADO WATCH 202 IS IN EFFECT UNTIL 1 AM CDT. SEVERE WEATHER THREATS INCLUDE VERY LARGE HAIL...STRONG WINDS...AND EVEN A TORNADO OR TWO. STORMS MAY CONSOLIDATE INTO A LINE DURING THE OVERNIGHT HOURS...WITH THE MAIN THREAT LARGE HAIL AND STRONG WINDS...EFFECTING THE EASTERN HALF OF SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA FROM SUNDAY...THROUGH WEDNESDAY. SEVERE THUNDERSTORMS MAY BE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUIRED FOR THIS EVENING AND OVERNIGHT. MNZ039-046-SDZ003-015-020>023-033-045-232230- TRAVERSE-BIG STONE-CORSON-DEWEY-CODINGTON-GRANT-HAMLIN-DEUEL- STANLEY-JONES- 528 PM CDT SAT MAY 22 2010 /428 PM MDT SAT MAY 22 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE LATE TONIGHT. LARGE HAIL AND STRONG WINDS ARE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA FROM SUNDAY...THROUGH WEDNESDAY. SEVERE THUNDERSTORMS MAY BE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT. DORN
In the hours before
Local storm report, May 22, 5:54 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
554 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 10 S SELBY 45.36N 100.03W
05/22/2010 E1.00 INCH WALWORTH SD LAW ENFORCEMENT
&&
JRSLocal storm report, May 22, 6:05 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
605 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 3 E SELBY 45.50N 99.97W
05/22/2010 E1.00 INCH WALWORTH SD LAW ENFORCEMENT
&&
JRSLocal storm report, May 22, 6:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
615 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 2 SSE JAVA 45.48N 99.87W
05/22/2010 E1.00 INCH WALWORTH SD TRAINED SPOTTER
&&
JRSLocal storm report, May 22, 6:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
619 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TORNADO 8 W BOWDLE 45.45N 99.82W
05/22/2010 WALWORTH SD TRAINED SPOTTER
REPORTED BY NUMEROUS TRAINED SPOTTERS
&&
JRSLocal storm report, May 22, 6:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
622 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TORNADO 5 W BOWDLE 45.45N 99.76W
05/22/2010 WALWORTH SD TRAINED SPOTTER
TRAINED SPOTTER REPORTS TWO TORNADOS ON THE GROUND IN THE
SAME LOCATION
&&
NWSThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 2:55 AM CDT | Severe Thunderstorm Warning | ABR | Hand, Hyde | 50 min |
| May 22, 3:24 AM CDT | Severe Thunderstorm Warning | ABR | Hand | 38 min |
| May 22, 5:18 PM CDT | Tornado Warning | ABR | Potter, Walworth | 42 min |
| May 22, 5:55 PM CDT | Tornado Warning | ABR | Walworth | 50 min |
| May 22, 6:29 PM CDT | Severe Thunderstorm Warning | ABR | Campbell | 28 min |
Nearby
Tornado Warnings in South Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.